MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.43 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV CLAVE¿, PURP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.43 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV CLAVE¿, PURP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number Z3848
Medical Device Problem Codes Crack (1135); Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.Without the return of the device, a probable cause is unable to be determined.If additional information or if a device later becomes available, supplemental vigilance report(s) will be submitted at that time.
 
Event or Problem Description
The complaint/event involved a 7" (18 cm) appx 0.43 ml, pressure infusion (400psig) ext set w/remv clave¿, purple clamp, luer lock.The clave connection reportedly disengaged from the bifuse location to that patient's iv (intravenous) line connector due to a crack on the luer lock ring.The bifuse needed to be replaced and the patient was briefly without ivfs (intravenous fluids).There was no report of human harm associated with this event/complaint.
 
Additional Manufacturer Narrative
No z3848 product samples, videos, or photographs were returned for investigation.The dhr was not reviewed, and no lot number information was provided.A probable cause cannot be identified based on the information that has been provided.The device history review (dhr) was not reviewed, and no lot number information was provided.

Brand Name
7" (18 CM) APPX 0.43 ML, PRESSURE INFUSION (400PSIG) EXT SET W/REMV CLAVE¿, PURP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20388739
Report Number9617594-2024-01388
Device Sequence Number8008665
Product Code FPA
UDI-Device Identifier00887709059443
UDI-Public00887709059443
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZ3848
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED IV LINE WITH CONNECTOR, MFR UNK.
Patient SexUnknown